Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 117, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 20, 2011, 12:20 AM CDT for Cheyenne County, Kansas; Yuma County, Colorado; Dundy County, Nebraska. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 12:20 AM CDT (05:20 UTC)
- Expired
- Jun 20, 2011, 1:15 AM CDT
- In force
- 55 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 90 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 12:20 AM CDT | TSTM WND GST 60 | Wray, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 5.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
971
WUUS53 KGLD 200520
SVRGLD
COC125-KSC023-NEC057-200615-
/O.NEW.KGLD.SV.W.0117.110620T0520Z-110620T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1120 PM MDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL YUMA COUNTY IN NORTHEAST COLORADO...
NORTHERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
DUNDY COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1215 AM MDT/115 AM CDT/
* AT 1117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VERNON...AND WAS MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAUNETA...WRAY...BEECHER ISLAND...LAIRD...ALVIN...HAIGLER...
PARKS...BENKELMAN AND MAX.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 1 AND 43.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 211 AND 226.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 225 AND 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY
MORNING/100 AM CDT MONDAY MORNING/ FOR SOUTHWEST NEBRASKA.
&&
LAT...LON 4038 10204 4035 10204 4035 10132 4001 10132
4000 10141 3985 10141 3982 10241 4039 10244
TIME...MOT...LOC 0520Z 265DEG 40KT 3999 10224
WIND...HAIL 60MPH 1.00IN
$$
0242 follow-up statements
251
WWUS53 KGLD 200544
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1144 PM MDT SUN JUN 19 2011
COC125-KSC023-NEC057-200615-
/O.CON.KGLD.SV.W.0117.000000T0000Z-110620T0615Z/
YUMA CO-CHEYENNE KS-DUNDY NE-
1144 PM MDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DUNDY...
NORTHERN CHEYENNE AND EAST CENTRAL YUMA COUNTIES UNTIL 1215 AM
MDT/115 AM CDT/...
AT 1136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF ALVIN...AND WAS MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
HAIGLER...PARKS...BENKELMAN AND MAX.
OUTFLOW WINDS OF UP TO 60 MPH MAY IMPACT AREAS FAR REMOVED FROM THE
THUNDERSTORM...INCLUDING NORTHERN CHEYENNE COUNTY IN KANSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4038 10204 4035 10204 4035 10132 4001 10132
4000 10141 3985 10141 3982 10228 4039 10227
TIME...MOT...LOC 0543Z 265DEG 40KT 4020 10199
WIND...HAIL 60MPH 1.00IN
$$
024461
WWUS53 KGLD 200617
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1217 AM MDT MON JUN 20 2011
COC125-KSC023-NEC057-200628-
/O.EXP.KGLD.SV.W.0117.000000T0000Z-110620T0615Z/
YUMA CO-CHEYENNE KS-DUNDY NE-
1217 AM MDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR DUNDY...NORTHERN CHEYENNE AND
EAST CENTRAL YUMA COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
LAT...LON 4038 10204 4035 10204 4035 10132 4001 10132
4000 10141 3985 10141 3982 10228 4039 10227
TIME...MOT...LOC 0544Z 265DEG 40KT 4020 10197
$$
BULLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:00 AM CDT, 20 minutes earlier.
Area forecast discussion, Jun 20, 12:00 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1100 PM MDT SUN JUN 19 2011 .UPDATE... 913 PM MDT SUN JUN 19 2011 ISSUED UPDATED ZONES. WATCH FOR YUMA AND KIT CARSON HAS EXPIRED. CURRENT PRECIPITATION FORECAST FOR THE REST OF TONIGHT LOOKS ON TRACK COMPARED CURRENT TRENDS AND LATEST MODEL DATA. MADE A SLIGHT ADJUSTMENT ON THE WINDS AND TOUCHED UP THE HOURLY GRIDS. BULLER && .DISCUSSION... 200 PM MDT SUN JUN 19 2011 UNSEASONABLY STRONG UPPER LOW AND ASSOCIATED TROUGH CURRENTLY MOVING TOWARD THE FOUR CORNERS AREA WILL ROTATE ACROSS THE AREA MONDAY THEN NORTHEAST INTO NORTHEAST NEBRASKA TUESDAY MORNING THEN CLOSE TO THE GREAT LAKES AREA BY THE END OF THE DAY WEDNESDAY WITH LARGE UPPER RIDGE BUILDING INTO THE SOUTHWEST PART OF THE COUNTRY. FOR TONIGHT THROUGH MONDAY NIGHT INCREASING MOISTURE AND JET DYNAMICS MOVE INTO FAR EASTERN COLORADO AFTER MIDNIGHT/EARLY MONDAY MORNING THEN ON TOP OF THE AREA BY 00Z TUESDAY. PRECIPITATION WILL INITIALLY BE LOCATED ACROSS THE FAR NORTH AND NORTHWEST/WEST TONIGHT INCREASING ACROSS THE WEST OVERNIGHT AS THE SYSTEM ADVANCES EAST. FOR MONDAY WIDESPREAD RAIN WITH A FEW THUNDERSTORMS OVER MOST OF THE AREA EXITING MONDAY NIGHT FROM SOUTHWEST TO NORTHEAST. RAINFALL AMOUNTS WITH THIS SYSTEM LIKELY TO EXCEED AN INCH WITH PERHAPS TWO INCHES...GENERALLY ACROSS THE NORTHWEST 1/3 OF THE AREA NORTH OF THE INTERSTATE. UNDER THE EXTENSIVE CLOUD COVER AND PRECIPITATION TEMPERATURES WILL STRUGGLE INTO THE 60S AND LOW 70S...FURTHER EAST BY HILL CITY LOW 80S EXPECTED AS THEY WILL SEE MORE SUN AHEAD OF THE SYSTEM. NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ALSO EXPECTED ACROSS THE WESTERN 1/2 OF THE AREA MONDAY. TUESDAY WILL ALSO BE WINDY FROM THE NORTHWEST BUT THERE WILL ALSO BE MORE SUNSHINE AND WARMER TEMPERATURES WITH MID 70S TO AROUND 80 EXPECTED. FOR WEDNESDAY A TAD WARMER WITH 80-85 ACROSS THE AREA. THURSDAY-SUNDAY...SEASONAL TEMPERATURES EXPECTED WITH THE AREA IN BETWEEN UPPER HIGH TO THE SOUTH AND UPPER TROUGH ACROSS THE FAR NORTHERN PLAINS BY THE END OF THE PERIOD. LOOKS PRETTY DRY FOR THURSDAY AND FRIDAY WITH PERHAPS SOME THUNDERSTORMS SATURDAY AND SUNDAY...CONFIDENCE IN WHERE AND WHEN NOT REAL HIGH. 007 && .AVIATION... 1055 PM MDT SUN JUN 19 2011 FOR THE 06Z TAFS...VERY COMPLICATED AND ACTIVE FORECAST PERIOD. INITIAL PROBLEM WILL CEILINGS AND THUNDERSTORM CHANCES. UPSLOPE WINDS HAVE CAUSED MVFR CEILINGS TO DEVELOP. WITH CONTINUED UPSLOPE AND PRECIPITATION DEVELOPING...WIDESPREAD IFR TO LIFR CEILINGS EXPECTED TO DEVELOP AND CONTINUE THROUGH MOST OF THE PERIOD. BEST THUNDERSTORM CHANCES INITIALLY WILL BE NEAR KMCK WITH AN OUTSIDE CHANCE AT KGLD BY LATER ON TONIGHT. AFTER 12Z...WIDESPREAD PRECIPITATION WILL DEVELOP MVFR VISIBILITIES ON TOP OF THE LOW CEILINGS. WILLS CONTINUE INCREASE AND BECOME MORE GUSTY AS THE PERIOD PROGRESSES WITH THE HIGHEST SPEEDS AND GUSTS EXPECTED NEAR THE LAST QUARTER OF THE TAF VALID TIME. BULLER && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 19, 3:35 PM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 235 PM MDT SUN JUN 19 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 235 PM MDT SUN JUN 19 2011 /335 PM CDT SUN JUN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED GENERALLY ALONG AND NORTH OF INTERSTATE 70 THROUGH THE REMAINDER OF THE AFTERNOON INTO TONIGHT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS YUMA COUNTY COLORADO AND FAR SOUTHWEST NEBRASKA. LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALLY HEAVY RAIN ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE TRI-STATE AREA MONDAY EXITING FROM WEST TO EAST MONDAY NIGHT. WIDESPREAD RAIN WITH A FEW THUNDERSTORMS ARE EXPECTED THROUGH MUCH OF THE DAY. A FEW STORMS COULD BECOME SEVERE AND THE RAIN MAY BE HEAVY AT TIMES. FOR TUESDAY THROUGH SATURDAY WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED GENERALLY ALONG AND NORTH OF INTERSTATE 70 THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Jun 19, 7:57 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
657 PM MDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 6 S PALISADE 40.25N 101.11W
06/19/2011 HITCHCOCK NE TRAINED SPOTTER
&&
BASLocal storm report, Jun 19, 8:27 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
727 PM MDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TORNADO 7 NNW MCCOOK 40.30N 100.65W
06/19/2011 RED WILLOW NE STORM CHASER
MULTIPLE TORNADOES REPORTED
&&
BASLocal storm report, Jun 19, 8:58 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
758 PM MDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TORNADO INDIANOLA 40.23N 100.42W
06/19/2011 RED WILLOW NE STORM CHASER
MULTIPLE TORNADOES REPORTED
&&
BASLocal storm report, Jun 19, 9:21 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
821 PM MDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL CLARKVILLE 40.38N 102.62W
06/19/2011 E1.00 INCH YUMA CO TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL COVERING THE GROUND. LITTLE WIND
AT THIS TIME.
&&
MBULLERLocal storm report, Jun 19, 10:08 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
908 PM MDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 8 N WAUNETA 40.41N 102.25W
06/19/2011 E1.75 INCH YUMA CO PUBLIC
&&
BASLocal storm report, Jun 19, 11:49 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1049 PM MDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL YUMA 40.12N 102.72W
06/19/2011 E1.00 INCH YUMA CO EMERGENCY MNGR
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:48 AM CDT | Wind Advisory | GLD | Cheyenne, Gove, Greeley, Logan, Sherman, Thomas and 2 more | 23 hr |
| Jun 20, 3:56 AM CDT | Flash Flood Watch | GLD | Cheyenne | 17 hr |
| Jun 20, 5:34 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 41 min |
| Jun 20, 6:06 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace | 39 min |
| Jun 20, 6:34 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas, Wallace | 41 min |
| Jun 20, 7:09 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 51 min |
| Jun 20, 7:26 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 64 min |
| Jun 20, 7:53 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan, Thomas | 67 min |
| Jun 20, 8:19 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Wallace | 56 min |
| Jun 20, 9:13 AM CDT | Special Weather Statement | GLD | Sherman | 47 min |
| Jun 20, 9:46 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 59 min |
| Jun 20, 9:49 AM CDT | Special Weather Statement | GLD | Greeley, Wichita | 26 min |
| Jun 20, 10:09 AM CDT | Severe Thunderstorm Warning | GLD | Wichita | 44 min |
| Jun 20, 10:44 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 61 min |
| Jun 20, 10:53 AM CDT | Special Weather Statement | GLD | Wichita | 52 min |
| Jun 20, 11:21 AM CDT | Severe Thunderstorm Warning | GLD | Gove | 25 min |
| Jun 20, 12:47 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 58 min |
| Jun 20, 12:56 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 52 min |
| Jun 20, 1:26 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 64 min |
| Jun 20, 1:35 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 30 min |
| Jun 20, 1:43 PM CDT | Flash Flood Warning | GLD | Logan, Sherman, Thomas, Wallace | 6 hr |
| Jun 20, 2:03 PM CDT | Tornado Warning | GLD | Graham, Norton | 27 min |
| Jun 20, 2:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 51 min |
| Jun 20, 2:26 PM CDT | Tornado Warning | GLD | Norton | 34 min |
| Jun 20, 2:57 PM CDT | Tornado Warning | GLD | Norton | 18 min |
| Jun 20, 3:02 PM CDT | Flash Flood Warning | GLD | Gove, Sheridan, Thomas | 6 hr |
| Jun 20, 3:29 PM CDT | Special Weather Statement | GLD | Logan | 31 min |
| Jun 20, 4:10 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 3 hr |
| Jun 20, 4:16 PM CDT | Special Weather Statement | GLD | Decatur | 29 min |
| Jun 20, 4:21 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 35 min |
| Jun 20, 5:02 PM CDT | Tornado Warning | GLD | Sheridan | 17 min |
| Jun 20, 5:18 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 42 min |
| Jun 20, 5:27 PM CDT | Tornado Warning | GLD | Sheridan | 63 min |
| Jun 20, 5:57 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 1 min |
| Jun 20, 6:00 PM CDT | Tornado Warning | GLD | Decatur | 60 min |
| Jun 20, 6:25 PM CDT | Tornado Warning | GLD | Decatur, Norton | 65 min |
| Jun 20, 6:49 PM CDT | Tornado Warning | GLD | Decatur, Sheridan | 56 min |
| Jun 20, 6:51 PM CDT | Flash Flood Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 6 hr |
| Jun 19, 8:48 PM CDT | Tornado Warning | GLD | Yuma | 57 min |
| Jun 19, 9:37 PM CDT | Tornado Warning | GLD | Yuma | 38 min |
| Jun 19, 11:37 PM CDT | Severe Thunderstorm Warning | GLD | Yuma | 53 min |
| Jun 19, 7:25 PM CDT | Tornado Warning | GLD | Hitchcock | 47 min |
| Jun 19, 7:59 PM CDT | Tornado Warning | GLD | Hitchcock, Red Willow | 61 min |
| Jun 19, 8:31 PM CDT | Tornado Warning | GLD | Red Willow | 59 min |
| Jun 19, 8:36 PM CDT | Tornado Warning | GLD | Red Willow | 54 min |
| Jun 19, 11:10 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 52 min |
| Jun 19, 11:45 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 43 min |
| Jun 20, 12:14 AM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 37 min |
| Jun 20, 11:47 AM CDT | Special Weather Statement | GLD | Red Willow | 58 min |
| Jun 20, 12:49 PM CDT | Special Weather Statement | GLD | Red Willow | 56 min |
| Jun 20, 2:44 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 33 min |
| Jun 20, 3:16 PM CDT | High Wind Warning | GLD | Hitchcock, Red Willow | 104 min |
| Jun 20, 6:10 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Severe Thunderstorm Warnings in Colorado, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.